# SDR CA130328004

- Difficulty date: March 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 36,975 hours
- Engine: Garrtt TPE3311U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 2734000040
- Condition: Cracked
- Location: Rt Aileron Hinge
- Part time: 3,619 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SMALL CRACK WAS NOTICED BY MAINTENANCE ON THE RT AILERON, JUST AFT OF THE OTBD HINGE. UPON FURTHER INSPECTION IT WAS FOUND THAT THE ATTACH STRUCTURE FOR THE OTBD AILERON HINGE BRACKET, AILERON SIDE WAS CRACKED AND A LARGE CHUNK HAD BROKEN OFF.  THE RT AILERON WAS REMOVED AND A SERVICABLE AILERON WAS INSTALLED.  ACFT WAS RETURNED TO SERVICE.
